# SDR HEEA083555

- Difficulty date: January 13, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 10,379 hours
- System (JASC): 2312 · VHF Communications System
- Part: Receiver
- Part number: 069102435
- Part serial: 87721
- Condition: Malfunctioned
- Location: Nav/Comm
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVER CHANGES FREQUENCIES BY ITSELF.  FOUND VOR/LOC DOESN'T RECEIVE.  SWAPPED NAVIGATIONAL RECEIVER BOARD.  REPAIRED PROBLEM.  BENCH CHECK GOOD.
